# SDR UALA2011092805247

- Difficulty date: September 27, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 61,997 hours, 8,878 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 8100035701
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY DARK UNTIL LOCKED.  RELAMPED FWD LAVATORY.
